| Model Number |
A2600M |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.The mayfield spine table adaptor (a2600m) was returned for evaluation.Complaint confirmed via inspection of the unit.Unit received with the shock cushion worn from routine use.The 6-inch transitional teeth were worn and it needed to be replaced.Repair also noted the connecting tube of the unit was flaking.General maintenance, cleaning and replacement of worn components required.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
Event or Problem Description
A facility reported that the shock cushion on the mayfield spine table adaptor (a2600m) was dislodged and it would not lock safely.It is unknown if there was patient involvement; however, no patient injury was reported or surgical delay has been reported.